Chaos, entropy and a generalized extension principle

Diamond P. and Pokrovskii A. (1994) Chaos, entropy and a generalized extension principle. Fuzzy Sets and Systems, 61 3: 277-283. doi:10.1016/0165-0114(94)90170-8

Author Diamond P.
Pokrovskii A.
Title Chaos, entropy and a generalized extension principle
Journal name Fuzzy Sets and Systems   Check publisher's open access policy
ISSN 0165-0114
Publication date 1994-02-10
Sub-type Article (original research)
DOI 10.1016/0165-0114(94)90170-8
Open Access Status Not yet assessed
Volume 61
Issue 3
Start page 277
End page 283
Total pages 7
Language eng
Subject 1702 Cognitive Sciences
1706 Computer Science Applications
1707 Computer Vision and Pattern Recognition
1802 Maori Law
1804 Statistics, Probability and Uncertainty
2208 Electrical and Electronic Engineering
2613 Statistics and Probability
Abstract We show a relationship between a very simple criterion, positive topological entropy and Li-Yorke chaos. A general definition of fuzzification and level set, based on t-norms/conorms and their diagonal functions, is introduced. The chaos theorem of Benhabib and Day for set valued mappings is considerably strengthened and generalised.
Keyword Chaos
dynamical system
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 23 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 15:49:01 EST by System User